Alert archive / New York / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 50, NWS Binghamton, NY
NWS Binghamton, NY issued this severe thunderstorm warning at Apr 28, 2011, 9:23 AM EDT for Wayne County, Pennsylvania; Delaware County, Sullivan County, New York. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2011, 9:23 AM EDT (13:23 UTC)
- Expired
- Apr 28, 2011, 10:00 AM EDT
- In force
- 37 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Delaware County, NY, Sullivan County, NY, Wayne County, PA
The radar
The Binghamton radar (KBGM), 79 km from the middle of the area, began a volume at 13:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 9:53 AM EDT | TSTM WND DMG | Colchester, NY | NUMEROUS TREES DOWN THROUGHOUT THE COUNTY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 4:05 AM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 1.4 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 354 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 258 m²/s²
- 0-3 km storm-relative helicity
- 254 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.7
The text
As transmitted, in the capitals the NWS used until 2016.
657
WUUS51 KBGM 281323
SVRBGM
NYC025-105-PAC127-281400-
/O.NEW.KBGM.SV.W.0050.110428T1323Z-110428T1400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
923 AM EDT THU APR 28 2011
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DELAWARE COUNTY IN CENTRAL NEW YORK...
NORTHWESTERN SULLIVAN COUNTY IN CENTRAL NEW YORK...
NORTHERN WAYNE COUNTY IN NORTHEAST PENNSYLVANIA...
* UNTIL 1000 AM EDT.
* AT 916 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTH OF SHEHAWKEN...AND
MOVING NORTHEAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
EQUINUNK BY 928 AM EDT...
HANCOCK BY 932 AM EDT...
PEABROOK BY 936 AM EDT...
FISHS EDDY BY 938 AM EDT...
HARVARD BY 944 AM EDT...
CORBETT BY 950 AM EDT...
THIS IS A DANGEROUS STORM WHICH HAS DOWNED NUMEROUS TREES ACROSS
LACKAWANNA COUNTY AND WAYNE COUNTY.
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 4206 7468 4202 7478 4201 7476 4201 7475
4163 7526 4182 7548 4199 7548 4200 7547
4200 7538 4205 7543 4242 7506 4213 7458
TIME...MOT...LOC 1322Z 228DEG 43KT 4184 7535
$$1 follow-up statement
218
WWUS51 KBGM 281339
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
939 AM EDT THU APR 28 2011
PAC127-281349-
/O.CAN.KBGM.SV.W.0050.000000T0000Z-110428T1400Z/
WAYNE PA-
939 AM EDT THU APR 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN WAYNE COUNTY IS
CANCELLED...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT
THURSDAY MORNING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
LAT...LON 4213 7458 4206 7468 4202 7478 4201 7475
4177 7507 4177 7511 4181 7508 4185 7513
4185 7516 4187 7518 4187 7526 4195 7528
4195 7531 4200 7535 4200 7538 4205 7543
4242 7506
TIME...MOT...LOC 1339Z 228DEG 43KT 4197 7515
$$
NYC025-105-281400-
/O.CON.KBGM.SV.W.0050.000000T0000Z-110428T1400Z/
DELAWARE NY-SULLIVAN NY-
939 AM EDT THU APR 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 AM EDT
FOR NORTHWESTERN SULLIVAN AND DELAWARE COUNTIES...
AT 935 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FISHS EDDY...MOVING
NORTHEAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
HARVARD BY 945 AM EDT...
CORBETT AND DOWNSVILLE BY 950 AM EDT...
COLCHESTER BY 955 AM EDT...
SHINHOPPLE...COOKS FALLS AND ROCK RIFT BY 945 AM EDT...
ROCKLAND BY 950 AM EDT...
WOLF HOLLOW AND HAMDEN BY 1000 AM EDT...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT
THURSDAY MORNING FOR CENTRAL NEW YORK AND NORTHEAST PENNSYLVANIA.
&&
LAT...LON 4213 7458 4206 7468 4202 7478 4201 7475
4177 7507 4177 7511 4181 7508 4185 7513
4185 7516 4187 7518 4187 7526 4195 7528
4195 7531 4200 7535 4200 7538 4205 7543
4242 7506
TIME...MOT...LOC 1339Z 228DEG 43KT 4197 7515
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 6:39 AM EDT, 2 hours 44 minutes earlier.
Area forecast discussion, Apr 28, 6:39 AM EDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
639 AM EDT THU APR 28 2011
.SYNOPSIS...
LOW PRESSURE MOVING THROUGH THE GREAT LAKES WILL PUSH A COLD FRONT
THROUGH THE AREA THIS MORNING BRINGING SHOWERS AND THUNDERSTORMS.
A NORTHWEST FLOW OF COOL AIR...ALONG WITH AN UPPER LEVEL LOW
PRESSURE AREA WILL KEEP SHOWERS IN THE AREA THROUGH FRIDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
VERY BUSY SHIFT WITH MULTIPLE TORNADO AND FLOOD WARNINGS. VERY
GOOD LL SHEAR IS OVERCOMING MRGNL INSTABILITY TO PRODUCE MINI
SUPERCELLS AND SVRL DAMAGE RPTS. SEE LTL CHG IN THE SCENARIO UNTIL
THE FNTL PASSAGE ARND OR AFT 12Z. OTR BIG CONCERN IS FLOODING WITH
SATURATED GND AND RVRS AND STREAMS ALREADY RUNNING HIGH FROM PRVS
RAINS. XPCT CONTD FLOODING PRBLMS AHD OF THE FNT WITH PS APRCHG
1.75.
&&
.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
UPR LOW OVER THE ERN GREAT LAKES WILL DRFT EWRD ON FRI AND FRI
NGT. INSTABILITY WITH THE COLD POOL ALOFT WILL BRING ADTNL TO THE
AREA...WITH SOME ISLTD TRW PSBL. SHRP RDGG AND MUCH DRIER AIR WILL
BRING A BRIEF BRK IN THE RAINY PTRN FOR SAT WITH TEMPS RISING TO
NEAR NRML WITH SUN.
&&
.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
UL RIDGE AXIS AT THE START OF THE PD WL GRADUALLY SLIDE EAST ON
SUNDAY. EC IS A LITTLE SLOWER TO BREAK DOWN THE RIDGE BUT EXPECT SFC
FRONTAL BNDRY TO MV THRU THE GREAT LKS WITH A WARM FRONT LIFTING
THRU SUN/SUN NGT. HV BASICALLY FOLLOWED HPC GUIDANCE WHICH FOLLOWS
CLOSELY WITH THE EURO.
THUS, CHC POPS FM 12Z SUNDAY ON FOR STALLED FRONTAL BNDRY NR THE
REGION. LATER IN THE PD, THE EURO DRIVES A WV UP INTO THE CWA BY THE
END OF THE PD. MEANWHILE THE 12Z GFS BRINGS THE FRONT THRU WITH DRY
WX MVG IN BHND MON/MON NGT. WL MAINTAIN CHC FOR SHOWERS SIMILAR TO
HPC GUIDANCE THRU TUE NGT. HWVR LONG TERM FCST IS UP IN THE AIR
AFTER MONDAY.
&&
.AVIATION /12Z THURSDAY THROUGH MONDAY/...
SVR CONV MVG THRU THE AREA ATTM. SHRT WV LFTG THRU THE ERN LAKES
IS PUSHING A FNT EWRD TWRDS THE AREA THIS MRNG TRIGGERING SHWRS
AND ISLTD SVR TRWS. MVFR AND OCNL IFR CONDS WITH THE TRWS. FNT
WILL PASS EARLY IN THE PD AND BE FLWD BY DRIER AIR AND GNRL VFR
CONDS. VFR CONDS WILL LINGER THRU THE END OF THE TAF PD.
OUTLOOK...
FRI TO FRI NGT...MVFR MAINLY CENTRAL NY IN SCATTERED -SHRA.
SAT/SAT NGT...VFR.
SUN TO MON...MVFR IN SCT -SHRA.
&&
.HYDROLOGY...
HEAVY RAIN ON SATURATED SOILS HAS CAUSED MINOR FLOODING AT SVRL
POINTS ALONG THE SUSQUEHANNA RIVER SYSTEM...AND ALSO AT ONONDAGA
LAKE. ANTECEDENT HYDROLOGIC CONDITIONS HAVE NEARLY ZERO TOLERANCE
FOR ADDITIONAL RAINFALL IN THE NEXT 12-24 HRS.
FLASH FLOOD WATCH CONTINUES FOR THE ENTIRE CWA INTO THURSDAY
AFTERNOON. HEAVY LOCALIZED RAIN WITH THUNDERSTORMS HAS CAUSED
FLASH FLOODING THIS EVENING.
ADDITIONAL WIDESPREAD RAINFALL EXPECTED LATER TONIGHT SHOULD BRING
ANOTHER THREE QUARTERS TO ONE INCH TO MANY BASINS. THIS MAY BE
EXACERBATED BY LOCALLY TORRENTIAL RAINFALL IN CONVECTION. MORE
FLASH FLOODING IS LIKELY. CONTINUED MINOR RIVER FLOODING...TO
MODERATE AT SOME POINTS IS LIKELY WITH ADDITIONAL RISES EXPECTED
DUE TO THIS NEW RAINFALL FORECAST. HEADWATER POINTS ALONG THE
SUSQUEHANNA AND DELAWARE BASINS WILL NEED MONITORING AS MANY OF
THESE ARE NOT INDICATED TO BE IN FLOOD AT THIS TIME. THEY WILL
REACH FS IF CONVECTION HITS THE PARTICULAR BASINS.
&&
.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR PAZ038>040-
043-044-047-048-072.
NY...FLASH FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR NYZ009-
015>018-022>025-036-037-044>046-055>057-062.
&&
SYNOPSIS...DGM
NEAR TERM...DGM
SHORT TERM...DGM
LONG TERM...PVN
AVIATION...DGM
HYDROLOGY...Hazardous weather outlook, Apr 28, 4:31 AM EDT, 4 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 431 AM EDT THU APR 28 2011 NYZ015>018-022>025-290845- YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-SCHUYLER-CHEMUNG- TOMPKINS- 431 AM EDT THU APR 28 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FOR ALL WARNINGS. NYZ009-036-037-044>046-055>057-062-PAZ038>040-043-044-047-048-072- 290845- NORTHERN ONEIDA-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO- TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE- WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE- 431 AM EDT THU APR 28 2011 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... ...SEVERE THUNDERSTORM WATCH 249 IN EFFECT UNTIL 10 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED FOR ALL WARNINGS.
In the hours before
Local storm report, Apr 28, 7:59 AM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
759 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0731 AM FLASH FLOOD UTICA 43.10N 75.23W
04/28/2011 ONEIDA NY BROADCAST MEDIA
ROADS FLOODED.
&&
DJNSpecial weather statement, Apr 28, 8:16 AM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
816 AM EDT THU APR 28 2011
PAZ044-047-281315-
LACKAWANNA PA-LUZERNE PA-
816 AM EDT THU APR 28 2011
...STRONG THUNDERSTORM WILL AFFECT NORTHERN LUZERNE AND SOUTHERN
LACKAWANNA COUNTIES...
* AT 812 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING STRONG GUSTY WINDS...AND
VERY HEAVY RAIN. THIS STORM WAS LOCATED NEAR MUHLENBERG...AND
MOVING EAST AT 35 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
NANTICOKE AND LEHMAN AT 825 AM EDT...
LARKSVILLE AND PLYMOUTH AT 830 AM EDT...
PRINGLE AND FORTY FORT AT 835 AM EDT...
PLAINS AND PARSONS AT 840 AM EDT...
LAFLIN AND YATESVILLE AT 845 AM EDT...
DUPONT AND GLENDALE AT 850 AM EDT...
MOOSIC AND OAKHILL AT 855 AM EDT...
SPRINGBROOK CORNERS AND SCRANTON AT 900 AM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4130 7626 4147 7549 4132 7545 4126 7545
4124 7549 4122 7552 4122 7555 4121 7556
4113 7621Local storm report, Apr 28, 8:32 AM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
832 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0831 AM FLASH FLOOD NORWICH 42.53N 75.52W
04/28/2011 CHENANGO NY BROADCAST MEDIA
ROUTE 12 FLOODED BY THE CANASAWACTA CREEK.
&&
DJNLocal storm report, Apr 28, 8:48 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
848 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 AM FLASH FLOOD NICHOLS 42.02N 76.37W
04/28/2011 TIOGA NY TRAINED SPOTTER
WEST RIVER ROAD FLOODED NEAR TIOGA DOWNS.
&&
DJNLocal storm report, Apr 28, 8:59 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
859 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 AM TSTM WND DMG FALLS 41.47N 75.88W
04/28/2011 WYOMING PA EMERGENCY MNGR
NUMEROUS TREES DOWN.
&&
DJNLocal storm report, Apr 28, 9:06 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
906 AM EDT THU APR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0857 AM TSTM WND DMG DALTON 41.54N 75.74W
04/28/2011 LACKAWANNA PA LAW ENFORCEMENT
TREE DOWN
&&
XXXThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 8:22 PM EDT | Severe Thunderstorm Warning | BGM | Bradford | 53 min |
| Apr 27, 8:33 PM EDT | Flash Flood Warning | BGM | Bradford | 2 hr |
| Apr 27, 9:02 PM EDT | Severe Thunderstorm Warning | BGM | Bradford, Susquehanna, Wyoming | 43 min |
| Apr 27, 9:09 PM EDT | Severe Thunderstorm Warning | BGM | Luzerne, Susquehanna, Wyoming | 51 min |
| Apr 27, 9:40 PM EDT | Severe Thunderstorm Warning | BGM | Susquehanna | 41 min |
| Apr 27, 10:36 PM EDT | Severe Thunderstorm Warning | BGM | Wayne | 54 min |
| Apr 28, 1:22 AM EDT | Severe Thunderstorm Warning | BGM | Bradford | 53 min |
| Apr 28, 2:11 AM EDT | Special Weather Statement | BGM | Bradford | 64 min |
| Apr 28, 2:13 AM EDT | Severe Thunderstorm Warning | BGM | Bradford | 47 min |
| Apr 28, 3:00 AM EDT | Flash Flood Warning | BGM | Bradford | 10 hr |
| Apr 28, 3:29 AM EDT | Flash Flood Warning | BGM | Bradford | 10 hr |
| Apr 28, 3:51 AM EDT | Severe Thunderstorm Warning | BGM | Bradford, Susquehanna, Wyoming | 54 min |
| Apr 28, 4:12 AM EDT | River Flood Warning | BGM | Bradford | 25 hr |
| Apr 28, 4:21 AM EDT | Severe Thunderstorm Warning | BGM | Luzerne, Susquehanna, Wyoming | 54 min |
| Apr 28, 4:23 AM EDT | Flash Flood Warning | BGM | Lackawanna, Luzerne, Susquehanna, Wyoming | 9 hr |
| Apr 28, 4:47 AM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Luzerne, Susquehanna, Wayne, Wyoming | 43 min |
| Apr 28, 5:23 AM EDT | Flash Flood Warning | BGM | Pike, Wayne | 9 hr |
| Apr 28, 5:39 AM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Pike, Susquehanna, Wayne | 66 min |
| Apr 28, 5:46 AM EDT | Tornado Warning | BGM | Susquehanna, Wayne | 44 min |
| Apr 28, 6:05 AM EDT | River Flood Warning | BGM | Bradford | 8 hr |
| Apr 28, 6:48 AM EDT | Severe Thunderstorm Warning | BGM | Pike, Wayne | 42 min |
| Apr 28, 8:16 AM EDT | Special Weather Statement | BGM | Lackawanna, Luzerne | 59 min |
| Apr 28, 8:22 AM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Luzerne, Wyoming | 38 min |
| Apr 28, 8:55 AM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Susquehanna, Wayne | 50 min |
| Apr 28, 9:27 AM EDT | Severe Thunderstorm Warning | BGM | Lackawanna, Luzerne, Pike, Wayne | 48 min |
| Apr 28, 9:58 AM EDT | Severe Thunderstorm Warning | BGM | Pike, Wayne | 47 min |
| Apr 28, 10:12 AM EDT | Severe Thunderstorm Warning | BGM | Pike | 48 min |
| Apr 28, 2:16 PM EDT | River Flood Warning | BGM | Wyoming | 15 hr |
| Apr 27, 8:10 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Seneca, Yates | 65 min |
| Apr 27, 8:44 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Chemung, Chenango, Cortland, Madison, Onondaga and 4 more | 61 min |
| Apr 27, 9:04 PM EDT | Areal Flood Advisory | BGM | Chemung | 3 hr |
| Apr 27, 9:11 PM EDT | Flash Flood Warning | BGM | Cayuga, Seneca, Yates | 3 hr |
| Apr 27, 9:30 PM EDT | Areal Flood Advisory | BGM | Broome, Tioga | 3 hr |
| Apr 27, 10:18 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Delaware, Madison, Oneida, Otsego | 57 min |
| Apr 27, 10:26 PM EDT | Flash Flood Warning | BGM | Madison, Oneida | 2 hr |
| Apr 27, 10:35 PM EDT | Severe Thunderstorm Warning | BGM | Delaware, Otsego | 55 min |
| Apr 27, 11:54 PM EDT | Flash Flood Warning | BGM | Steuben | 6 hr |
| Apr 28, 12:36 AM EDT | Special Weather Statement | BGM | Schuyler | 54 min |
| Apr 28, 1:05 AM EDT | Areal Flood Advisory | BGM | Chemung, Schuyler, Steuben, Tompkins | 6 hr |
| Apr 28, 1:11 AM EDT | Special Weather Statement | BGM | Chemung | 49 min |
| Apr 28, 1:28 AM EDT | Tornado Warning | BGM | Chemung, Schuyler, Tioga, Tompkins | 32 min |
| Apr 28, 1:53 AM EDT | Tornado Warning | BGM | Cayuga, Cortland, Tompkins | 52 min |
| Apr 28, 2:27 AM EDT | Tornado Warning | BGM | Cortland, Madison, Onondaga | 33 min |
| Apr 28, 2:34 AM EDT | Severe Thunderstorm Warning | BGM | Chenango, Cortland, Madison | 41 min |
| Apr 28, 2:43 AM EDT | Tornado Warning | BGM | Chenango, Cortland, Madison | 47 min |
| Apr 28, 2:48 AM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland, Tioga | 27 min |
| Apr 28, 3:08 AM EDT | Tornado Warning | BGM | Chenango, Madison, Oneida | 37 min |
| Apr 28, 3:12 AM EDT | Tornado Warning | BGM | Chenango, Cortland | 63 min |
| Apr 28, 3:40 AM EDT | Flash Flood Warning | BGM | Broome, Chenango, Madison, Oneida | 10 hr |
| Apr 28, 3:41 AM EDT | Severe Thunderstorm Warning | BGM | Oneida | 34 min |
| Apr 28, 3:45 AM EDT | Severe Thunderstorm Warning | BGM | Broome, Chenango, Cortland | 45 min |
| Apr 28, 3:47 AM EDT | Tornado Warning | BGM | Madison, Oneida | 28 min |
| Apr 28, 3:49 AM EDT | Tornado Warning | BGM | Chenango, Madison, Oneida | 26 min |
| Apr 28, 4:11 AM EDT | Tornado Warning | BGM | Oneida | 19 min |
| Apr 28, 4:12 AM EDT | River Flood Warning | BGM | Chenango, Delaware | 53 hr |
| Apr 28, 4:12 AM EDT | River Flood Warning | BGM | Chemung | 25 hr |
| Apr 28, 4:12 AM EDT | River Flood Warning | BGM | Chenango | 29 hr |
| Apr 28, 4:12 AM EDT | River Flood Warning | BGM | Broome | 29 hr |
| Apr 28, 4:12 AM EDT | River Flood Warning | BGM | Cortland | 25 hr |
| Apr 28, 4:12 AM EDT | Tornado Warning | BGM | Chenango, Madison | 33 min |
| Apr 28, 4:33 AM EDT | Tornado Warning | BGM | Chenango, Madison, Oneida, Otsego | 57 min |
| Apr 28, 4:54 AM EDT | Flash Flood Warning | BGM | Delaware, Otsego | 9 hr |
| Apr 28, 5:16 AM EDT | Severe Thunderstorm Warning | BGM | Otsego | 44 min |
| Apr 28, 6:46 AM EDT | Severe Thunderstorm Warning | BGM | Delaware | 29 min |
| Apr 28, 7:25 AM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 35 min |
| Apr 28, 7:33 AM EDT | Tornado Warning | BGM | Sullivan | 15 min |
| Apr 28, 7:56 AM EDT | Severe Thunderstorm Warning | BGM | Sullivan | 28 min |
| Apr 28, 9:12 AM EDT | Wind Advisory | BGM | Cayuga, Cortland, Madison, Oneida, Onondaga, Schuyler and 4 more | 7 hr |
| Apr 28, 9:37 AM EDT | River Flood Warning | BGM | Delaware, Otsego | 30 hr |
| Apr 28, 9:37 AM EDT | River Flood Warning | BGM | Chenango | 45 hr |
| Apr 28, 9:53 AM EDT | Severe Thunderstorm Warning | BGM | Delaware, Otsego | 37 min |
| Apr 28, 10:11 AM EDT | River Flood Warning | BGM | Delaware | 19 hr |
| Apr 28, 1:28 PM EDT | Flash Flood Warning | BGM | Broome, Chenango | 4 hr |
| Apr 28, 3:22 PM EDT | Areal Flood Warning | BGM | Otsego | 8 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2011Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.